Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Construction of globally convergent iteration functions for the solution of polynomial equations


Author: J. F. Traub
Journal: Bull. Amer. Math. Soc. 71 (1965), 894-895
DOI: https://doi.org/10.1090/S0002-9904-1965-11431-8
MathSciNet review: 0182150
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Traub, Iterative methods for the solution of equations, Prentice-Hall, Englewood Cliffs, N. J., 1964. MR 169356


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11431-8

American Mathematical Society